Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0011

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On the product of two functions which are approximately continuous and approximately regulated

Autorzy Grande, M. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this article we investigate the products of two unilaterally approximately continuous and simultaneously approximately regulated functions. In particular we prove some necessary conditions satisfied by the products of two such functions and a sufficient condition ensuring that a function is the product of two such functions.
Słowa kluczowe
PL funkcje aproksymacyjne   funkcje przybliżone   przestrzeń topologiczna  
EN approximately regulated function   steplike functions   density topology   unilateral approximate continuity  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 327--334
Opis fizyczny Bibliogr. 9 poz.
Twórcy
autor Grande, M.
  • Institute of Mathematics Bydgoszcz Academy Pl. Weyssenhoffa 11, 85-072 Bydgoszcz, Poland
Bibliografia
[1] S. K. Berberian, Regulated functions: Bourbaki's alternative to the Riemann integral, Amer. Math. Monthly 86 No. 3 (1979), 208-211.
[2] A. M. Bruckner, Differentiation of Real Functions, Lectures Notes in Mathematics 659, Springer-Verlag, Berlin Heidelberg New York 1978.
[3] C. Goffmam, G. Moran, D. Waterman, The structure of regulated functions, Proc. Amer. Math. Soc. 57 No. 1 (1976), 61-65.
[4] M. Grande, On the sums of unilaterally continuous jump functions, Demonstratio Math. Vol. XXXV, No. 4 (2002), 743-748.
[5] M. Grande, On the sums of unilaterally approximately continuous and approximate jump functions, Real Anal. Exchange 28 No.2 (2002-2003), 623-630.
[6] M. Grande, On the products of unilaterally continuous regulated functions, in preparation.
[7] G. Moran, On regulated and steplike functions, Trans. Amer. Math. Soc. 231 No. 1 (1977), 249-257.
[8] F. D. Tall, The density topology, Pacific J. Math. 62 (1976), pp. 275-284.
[9] Z. Zahorski, Sur la premiere derivee, Trans. Amer. Math. Soc. 69 (1950), pp. 1-54.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0011
Identyfikatory